# SDR AALA20121129018

- Difficulty date: November 29, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,067 hours, 41,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT BELL FRAME ANGLE BETWEEN LONGERONS 4 AND 5 RIGHT AT STATION 1338, FOR OTHER MAINTENANCE.  INSTALLED BELL FRAME REPAIR ANGLE AND BELL FRAME REPAIR STRAP PER SRM 53-03-00 FIGURE 14 AND EA MD80-53-027258.
